A Note on Restricted List Edge-Colourings


We prove an extension of Galvin’s theorem, namely that any graph is L-edge-choosable if |L(e)|≥χ′(G) and the edge-lists of no odd cycle contain a common colour.

This is a preview of subscription content, access via your institution.


  1. [1]

    D. Gale and L. S. Shapley: College admissions and stability of marriage, Amer. Math. Monthly 69 (1962), 9–15.

    MathSciNet  Article  MATH  Google Scholar 

  2. [2]

    F. Galvin: The list chromatic index of a bipartite multigraph, J. Combin. Theory Ser. B 63 (1995), 153–158.

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Tamás Fleiner.

Additional information

Research was supported by MTA-ELTE Egerváry Research Group, the K108383 OTKA grant and by the research grant no. KEP-6/2017 of the Hungarian Academy of Sciences.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Fleiner, T. A Note on Restricted List Edge-Colourings. Combinatorica 38, 1265–1267 (2018). https://doi.org/10.1007/s00493-018-3888-9

Download citation

Mathematics Subject Classification (2010)

  • 05C15